# SDR IPXA2023090694099

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 85,084 hours, 18,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L, O, O
- Precautionary procedure: O, O, O

## Discrepancy

EMERGENCY LIGHT BAT 1 LO STATUS MESSAGE.  R & R EMERGENCY BATTERY POWER IAW AMM 33-51-01-400. OPS CHKS GOOD.
